# SDR RAIA00201033

- Difficulty date: January 16, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 5,742 hours, 4,902 cycles
- System (JASC): 3435 · Heads Up Display System
- Part: Screen
- Part number: 7014300901
- Part serial: 99024365
- Condition: Inoperative
- Part time: 5,762 hours, 4,920 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5278- PIT- F/O MALFUNCTION DISPLAY WENT BLANK DURING TAXI. MAINTENANCE DEFERRED MALFUNCTION. DEFERRAL WAS CLEARED BY REMOVING AND REPLACING THE MALFUNCTION DISPLAY SCREEN. OPS CK OK.
